# SDR FDEA201310292644

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 27,977 hours, 19,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE WILL NOT DISARM. GIRT BAR REMAINS ENGAGED IN FWD FLOOR LOCK. SLIDE STOWED.   FOUND GIRT LOOSE FROM DOOR. ATTACHED IAW MM 25-66-10-2.  OPS CHECKED NORMAL.
